# SDR AU960862

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J1245412
- Condition: Deteriorated
- Location: Engine Mounting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD LH RUBBER ENGINE MOUNT PERISHED AND HOLED - SUSPECT  CAUSED BY EXHAUST AFTER PROTECTIVE HEAT SHROUD FELL OFF
